Fair Secure Dominating Set in the Corona of Graphs

Authors

  • Lorelyn P. Gomez Faculty, Don Gerardo Ll. Ouano Memorial National High School, Mandaue City, PHILIPPINES
  • Enrico L. Enriquez Faculty, Department of Computer, Information Science and Mathematics, University of San Carlos, Cebu City 6000, PHILIPPINES

DOI:

https://doi.org/10.31033/ijemr.10.3.18

Keywords:

Fair Dominating Set, Secure Dominating Set, Fair Secure Dominating Set, Corona, Cartesian Product

Abstract

In this paper, we extend the concept of fair secure dominating sets by characterizing the corona of two nontrivial connected graphs and give some important results.

Downloads

Published

2020-06-30

How to Cite

Lorelyn P. Gomez, & Enrico L. Enriquez. (2020). Fair Secure Dominating Set in the Corona of Graphs. International Journal of Engineering and Management Research, 10(3), 115–120. https://doi.org/10.31033/ijemr.10.3.18

Issue

Section

Articles